Ukrainian Journal of Physical Optics 

Volume 22, Issue 3, 2021

Home page
 
 

Other articles 

in this issue
Cubic-quartic optical soliton perturbation with Lakshmanan-Porsezian-Daniel model by semi-inverse variational principle

1−4Anjan Biswas, 1Joseph Edoki, 1Padmaja Guggilla, 1Salam Khan, 2Abdullah Khamis Alzahrani and 5Milivoj R. Belic 

1Department of Physics, Chemistry and Mathematics, Alabama A&M University,   Normal, AL 35762–4900, USA
2Mathematical Modeling and Applied Computation (MMAC) Research Group,   Department of Mathematics, King Abdulaziz University, Jeddah–21589, Saudi Arabia 
3Department of Applied Mathematics, National Research Nuclear University, 31   Kashirskoe Hwy, Moscow–115409, Russian Federation 
4Department of Mathematics and Applied Mathematics, Sefako Makgatho Health   Sciences University, Medunsa–0204, Pretoria, South Africa 
5Science Program, Texas A&M University at Qatar, PO Box 23874, Doha, Qatar

Download this article

Abstract. We retrieve analytically a bright 1-soliton solution to a perturbed cubic−quartic Lakshmanan–Porsezian–Daniel model, using a semi-inverse variational principle. The perturbation terms are considered arising from the condition of maximum allowable intensity. The restrictions imposed by integrability considerations on the model parameters are enlisted. It is important that the other analytical approaches available fail to recover the analytical bright-soliton solution to the model with the maximum allowable intensity.

Keywords: cubic–quartic solitons, semi-inverse variation, stationary integrals 

UDC: 535.32
Ukr. J. Phys. Opt. 22 123-127
doi: 10.3116/16091833/22/3/123/2021
Received: 20.03.2021

Анотація. Використовуючи напівобернений варіаційний принцип, аналітично одержано яскравий 1-солітонний розв’язок для збуреної кубічно-квартичної моделі Лакшманана–Порсезіана–Даніеля. Розглянуто члени збурення, що виникають із вимоги гранично допустимої інтенсивності. Описано обмеження, накладені міркуваннями інтегрованості на параметри моделі. Важливо, що всі інші наявні аналітичні підходи не змогли відтворити аналітичний розв’язок для яскравого солітона для даної моделі з гранично допустимою інтенсивністю.

REFERENCES
  1. Adem A R, Ntsime B P, Biswas A, Khan S, Alzahrani A K and Belic M R, 2021. Stationary optical solitons with nonlinear chromatic dispersion for Lakshmanan-Porsezian-Daniel model having Kerr law of refractive index. Ukr. J. Phys. Opt. 22: 83-86. doi:10.3116/16091833/22/2/83/2021
  2. Alqahtani R T, Babatin M M and Biswas A, 2018. Bright optical solitons for Lakshmanan-Porsezian-Daniel model by semi-inverse variational principle. Optik. 154: 109-114. doi:10.1016/j.ijleo.2017.09.112
  3. He J H, 2020. Variational principle and periodic solution of the Kundu-Mukherjee-Naskar equation. Res. Phys. 17: 103031. doi:10.1016/j.rinp.2020.103031
  4. Ozis T and Yildirim A, 2007. Application of He's semi-inverse method to the nonlinear Schrodinger equation. Comp. Math. Appl. 54: 1039-1042. doi:10.1016/j.camwa.2006.12.047
  5. Yildirim Y, Topkara E, Biswas A, Triki H, Ekici M, Guggilla P, Khan S and Belic M R, 2021. Cubic-quartic optical soliton perturbation with Lakshmanan-Porsezian-Daniel model by sine-Gordon equation approach. J. Opt. (at press). doi:10.1007/s12596-021-00685-z
(c) Ukrainian Journal of Physical Optics